MathSciNet Relay Station
MathSciNet bibliographic data
MR1992859 42B30 (46E30 47G10)
Duong, Xuan Thinh; Yan, Lixin Hardy spaces of spaces of homogeneous type. Proc. Amer. Math. Soc. 131 (2003), no. 10, 3181–3189 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement